# SDR AALA202207277034

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A300*
- Aircraft serial: 6194
- Aircraft time: 25,230 hours, 9,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL BATTERY FAILED POWER UP TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
